# SDR ABXA20140428114

- Difficulty date: April 28, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 146T32322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STATION 1351 DOUBLER CORRODED BETWEEN STRINGERS 30L & 31L.  R & R CORRODED TEAR STRAPS, DOUBLERS, IAW B653- 60974.  SDR INFO PN 146T3232-2, NSN, CORRODED L2, PART NAME TEAR STRAP, FS LOC 1351, STRINGER LOC STRINGER 30L TO STRINGER 31L.  ACFT WAS GNDED.
